Home / Journals / Mathematics & Statistics | Electrical & Computer Science / International Journal of Systems Science and Applied Mathematics
ISSN Print: 2575-5838
Frequency: Bimonthly
ISSN Online: 2575-5803
Recommend to Library
Osei Antwi
Pages: 116-125   Published Online: Nov. 14, 2017
PDF (390KB)    
Chilachava Temur, Gvinjilia Tsira
Pages: 110-115   Published Online: Nov. 2, 2017
PDF (176KB)    
Niluka Rodrigo, Sium Shashikala
Pages: 99-104   Published Online: Jan. 19, 2017
PDF (228KB)    
Manuel Malaver
Pages: 93-98   Published Online: Oct. 23, 2017
PDF (176KB)    
Parag Shah
Pages: 83-86   Published Online: Sep. 28, 2017
PDF (206KB)    
Qianqian Xu, Shengnan Jia, Haohao Li, Jinhua Huang
Pages: 105-109   Published Online: Jul. 27, 2017
PDF (185KB)    
Ying Shang
Pages: 75-82   Published Online: Jul. 18, 2017
PDF (479KB)    
Ramadan Elaiess
Pages: 70-74   Published Online: Jul. 17, 2017
PDF (255KB)    
Sandip Patil, Madhu Kasturi, Anil Acharya, Ashok Pise
Pages: 64-69   Published Online: Jul. 12, 2017
PDF (244KB)    
Related SciencePG Frontiers
More
Editorial Board
More
Iosif Mircea Neamtu
Department of Mathematics and Informatics, Faculty of Science, "Lucian Blaga" University
Sibiu, Transilvania, Romania
Peer Reviewers
More
Babak Shiri
Faculty of Mathematical Sciences, University of Tabriz
Tabriz, East Azerbaijan, Iran
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931